MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415068
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: clinicians reported back flow off blood leaking out of multiple different safsite valves.The valves were connected to a surflo cannula 20g/22g.They were not attached to anything via the luer connection.Suspected lot numbers which were involved are: 0061968348.0062004768.0061966913.0062008546.0061998830.

Brand Name
SAFSITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25148283
Report Number2521402-2026-00487
Device Sequence Number10730199
Product Code FPA
UDI-Device Identifier04022495769862
UDI-Public(01)04022495769862
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown